Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

How long can I use GODEX DS? SGPT increases on stopping. Have heart problems

I have been taking GODEX DS since 2005 or about 7 years already. Everytime I stop, my SGPT goes up and I for sure very easy to get COUGH and Fever . So when I take GODEX, everything is ALRIGHT. Can I continue taking GODEX DS indifinitely? I am a male, 52 years of age. I also have some heart problem and had angioplasty last june 2009. Thanks Mandy
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  358
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Internal Medicine Specialist 's  Response
Dear Friend.
Welcome to HCM.
There must be a cause for off and on rise in your liver enzymes.
I would advice you to get:
1. Viral markers
2. Complete LFT
3. Ultrasound abdomen.

Also since you had angioplasty you must be on Statins , that can cause derangement of liver enzymes.
You may continue that liver medicine for 2-3 months.
Stay Healthy.
Answered: Sun, 8 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor